# SDR QXEA2021102500490

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 27,000 hours, 29,029 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Part number: 4100S00504
- Part serial: 0607
- Condition: None
- Location: Zone 600
- Part time: 36,907 hours, 100,796 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB THROUGH ABOUT 15000 ' DEICE PRESS CAUTION ILLUMINATED. RAN DEICE PRESS CAUTION CHECKLIST. DEICE PRESS CAUTION EXTINGUISHED, THEN RE-ILLUMINATED. FOUND RIGHT HAND ENGINE INTAKE BOOT NOT INFLATING. DEICE PRESSURE INDICATED BETWEEN 16-18 PSI FOR EVERY BOOT SEGMENT INFLATION. AIRCRAFT WAS OPERATING IN ICING CONDITIONS AT 15,000'. DIVERTED. REMOVED FROM SERVICE. GROUND RAN ENGINE. INTERROGATED CDS FOUND DEICE LOW PRESS. 4A FAIL.MSG., CLEARED CDS. R&R'D #4 DEICE DIST. VALVE IAW Q400 AMM TASKS 30-11-16-000-801/400-801. OPS CKS GOOD, FAULT CODE DID NOT RE-OCCUR. AIRCRAFT RETURNED TO SERVICE.
